MAUDE Adverse Event Report: KARL STORZ SE & CO. KG WORKING ELEMENT

KARL STORZ SE & CO. KG WORKING ELEMENT
Model Number 27050E
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Dysuria (2684)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Cross reference complaint id: - (b)(4) - (b)(4) the event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "2 loops are getting broken within 10 minutes of surgery.The user observed a burn mark on the white part of the working element and requested inspection to evaluate whether it could be related to the reported post-operative dysuria.The patient was kept on urine alkalizer & pain medication, and no hospitalization was extended due to this issue." cross reference mdr: 9610617-2026-01179 9610617-2026-01180.

Brand Name
WORKING ELEMENT
Common Device Name
WORKING ELEMENT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
MDR Report Key25262705
Report Number2020550-2026-01178
Device Sequence Number13398018
Product Code FDC
UDI-Device Identifier04048551077542
UDI-Public04048551077542
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
Report Date (Section F) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27050E
Device Catalogue Number27050E
Device Lot NumberWL13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/06/2026
Event Location Hospital
Date Report to Manufacturer05/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown